# SDR DHL2005781518

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, L1 DOOR UPPER HINGE CUTOUT IS CRACKED AT BS 303.  REMOVED EXISTING FASTENERS, CUT OUT DAMAGED AREA DIM 1.5 X .5.  ACCOMPLISHED NDT INSPECTION AROUND CUTOUT, NO CRACK NOTED.  FABRICATED DOUBLER FROM 301 CRESS 1/2 HARD .063, PO 900125 DIM. 16 1/8 BY 6 FILLERS FROM 2024 T3 .080 PO 9001011 DIM. 7 1/2 BY 6 3/4 AND 1 1/2 BY 1 1/4 TREATED AND PRIMED IAW B727 SRM.  INSTALLED REPAIR PARTS IAW B727 S/B 727-53 A0198, REV 2 AND SRM 51-30-2 AND 51-10-2.
